

19th Symposium Visualizing Biology: from the nano to the macro scale July 10 – 12, 2024 Boston, MA PROGRAM (TENT) – SAB and JFG

WEDNESDAY, JULY 10, 2024

	All events this evening take place at Hilton Garden Inn Boston Brookline (700 Brookline Place, Brookline, MA Tel: 855/618-4697)
5:00 PM	Symposium Registration
6:00 PM	Welcome and Introduction George Daley, Dean, HMS, President GAHF - <i>TENT</i>
6:15 PM	Keynote Address – Gaia Pigino (Human Technopole) <i>Title:</i>
7:00 PM	Welcome Reception
7:30 PM	Opening Dinner
THURSDAY, JULY 11,	2024 All events today at Norton's Woods Conference Center at the American Academy of Arts& Sciences, 136 Irving St., Cambridge
Time TBA, AM	Breakfast
Session 1	SPEAKER ORDER IS TENTATIVE Session Title: Nano (Molecules/proteins/channels) Session Chair: TBA 20-minute talks plus 10-minute Q&A, 30 minutes total
9:00 AM	Speaker 1 – Irene Farabella (IIT) <i>Title:</i>
9:30 AM	Speaker 2 – Pascal Kaeser (Harvard Medical School) <i>Title:</i>
10:00 AM	Speaker 3 – Jeff W. Lichtman (Harvard University) <i>Title:</i>
10:30 AM	Coffee Break (30 minutes)

giovanni ARMENISE HARVARD foundation

11:00 AM	Speaker 4 – Alexandra Pacureanu (European Synchronotron Radiation Facility, Grenoble) Title:
11:30 AM	Speaker 5 : - <i>TENT</i> <i>Title:</i>
12:00 PM	Speaker 6 : – <i>TENT</i> <i>Title:</i>
12:30 PM	Lunch
Session 2	Session Title : Macro (Tissue/Organ/Organism) Session Chair: TBA 20-minute talks plus 10-minute Q&A, 30 minutes total
2:00 PM	Speaker 7 – Sean Megason (Harvard Medical School) <i>Title:</i>
2:30 PM	Speaker 8 – Dragana Rogulja (Harvard Medical School) <i>Title:</i>
3:00 PM	Speaker 9 – Matteo Iannacone (San Raffaele Scientific Institute) <i>Title:</i>
3:30 PM	Coffee Break (30 minutes)
4:00 PM	Speaker 10 – Luisa DeVivo (University of Camerino) <i>Title:</i>
4:30 PM	Speaker 11: Kwanghun Chung (MIT) <i>Title:</i>
5:00-5:30 PM	Speaker 12 : Fiorenzo Omenetto (Tufts University) <i>Title:</i>
5:45 PM	Poster Session Wine/Prosecco and Hors d'oeuvres
7:30 PM	Dinner

FRIDAY, JULY 12, 2024

giovanni ARMENISE HARVARD foundation

Morning Sessions 9:00 AM	Department Engagement (Junior Faculty Grantees and CDAs) Various talks/tours/presentations – To be organized
Department 1	Session Chairs: JFGs: CDAs:
Department 2	Session Chairs: JFGs: CDAs:
Department 3	Session Chairs: JFGs: CDAs:
Department 4	Session Chairs: JFGs: CDAs:
Department 5	Session Chairs: JFGs: CDAs:
Department 6	Session Chairs: JFGs: CDAs:
Department 7	Session Chairs: JFGs: CDAs:
12:30 – 2:30 PM	Symposium Closing Keynote – Ed Boyden, MIT Title: Symposium Closing Lunch: (Location TBA, HMS)